# SDR HALA0700448

- Difficulty date: October 11, 2007
- Submitted: October 30, 2007
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-300
- Aircraft serial: 24259
- Aircraft time: 81,736 hours, 15,575 cycles
- Engine: Pwa PW4060
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 774860A4
- Part serial: 9712104
- Condition: Failed
- Location: Rt Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, UPON STARTING THE RIGHT ENGINE, EVERYTHING APPEARED NORMAL AT 26 PERCENT N2.  INTRODUCE FUEL, FUEL FLOW NORMAL GOOD LIGHT OFF, N1 READING.  AT ABOUT 1 MIN AND 45 SEC N2 STARTING TO DECREASE TO 22% N2.  DISCONTINUE START MOTORED FOR 30 SEC (EGT AT 390 NORMAL).  REMOVED AND REPLACED RT ENGINE STARTER WITH NEW STARTER AS PER AMM 80-11-01.  SERVICED STARTER OIL AS PER AMM 12-13-02/301.  RT ENGINE GROUND RUN UP SATISFACTORY.
